MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION PU-621R; CENTRAL MONITORING SYSTEM

NIHON KOHDEN CORPORATION PU-621R; CENTRAL MONITORING SYSTEM
Model Number PU-621R
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the central nurse station (cns) display was black while in patient use.The cns tower showed one solid green light and one intermittently flashing green light.Technical support (ts) informed the bme that the unit is end-of-life and suggested the issue might be related to the monitor connection, as the tower had power.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.The following field contains no information (ni), as attempts to obtain the information were made, but not provided: d10 attempt # 1: 12/09/2025 emailed the bme for the information in the ni list above: no reply was received.Attempt # 2: 12/18/2025 emailed the bme for the information in the ni list above: no reply was received.Attempt # 3: 12/30/2025 emailed the bme for the information in the ni list above: no reply was received.
 
Event or Problem Description
The biomedical engineer (bme) reported that the central nurse station (cns) display was black while in patient use.No patient harm was reported.
 
Additional Manufacturer Narrative
Details of complaint: the biomedical engineer (bme) reported that the central nurse station (cns) display was black while in patient use.The cns tower showed one solid green light and one intermittently flashing green light.Technical support (ts) informed the bme that the unit is end-of-life and suggested the issue might be related to the monitor connection, as the tower had power.No patient harm was reported.Investigation summary: relevant additional information after complaint intake: further discussion determined the customer was attempting to use an remote network station (rns) as a display and was unaware it was not a standard monitor.Nk tech support clarified that the unit was an rns and recommended testing with a proper display and different cable.The customer agreed to work with it to obtain the correct display and cable.Another attempt for additional information and product return was made on 02/26/2026.Insufficient information / no product returned: multiple attempts were made to collect additional information regarding the complaint.However, there has been no response from the customer.There is not enough information to perform an investigation.The following field contains no information (ni), as attempts to obtain the information were made, but not provided: d10.Additional information: b4.Date of this report.G3.Date received by manufacturer.G6.Type of report.H2.If follow-up, what type? h6.Event problem and evaluation codes.H11.Additional manufacturer narrative.
 
Event or Problem Description

Brand Name
PU-621R
Common Device Name
CENTRAL MONITORING SYSTEM
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key23933637
Report Number8030229-2025-05964
Device Sequence Number9611234
Product Code MHX
UDI-Device Identifier04931921114131
UDI-Public(01)04931921114131
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K102376
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPU-621R
Device Catalogue NumberPU-621RA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2025
Supplement Date Received by Manufacturer02/26/2026
Initial Report FDA Received Date12/31/2025
Supplement Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/08/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NI.; NI.
Patient SexUnknown